# SDR SWAA2024030447949

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B ON RIB LOCATED LE STA 105.29 AT LT HORIZONTAL STABILIZER 2024-77389<[01] REPLACED RIB AND FASTENERS LOCATED LE STA 105.29 AT LT HORIZONTAL STABILIZER I.A.W. B377-700 SRM 51-40-02 AND DRAWING # 186A1001 REV ?A? SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED RIB AND FASTENERS LOCATED LE STA 105.29 AT LT HORIZONTAL STABILIZER I.A.W. B377-700 SRM 51-40-02 AND DRAWING # 186A1001 REV ?A? SEE INDIVIDUAL SING OFF BELOW
